Journal article icon

Journal article

An exact, three-dimensional, time-dependent wave solution in local Keplerian flow

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/508320

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL More from this journal
Volume:
652
Issue:
2
Pages:
1020-1027
Publication date:
2006-12-01
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Keywords:
Pubs id:
pubs:333932
UUID:
uuid:e8ccd0bd-3524-40cd-8ffd-38b95eb01673
Local pid:
pubs:333932
Source identifiers:
333932
Deposit date:
2015-01-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP